# SDR CAL950807

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1867 - THE AIRCRAFT WAS RETURNED TO GSO AFTER LOSING THE A-HYDRAULIC SYSTEM IN-FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLEX LINE TO OUTBOARD SPOILER PANEL IN LT WING OUTBOARD OF GEAR LEAKING.  THE FLEX LINE WAS REPLACED.  IN ADDITION, BOTH ENGINE DRIVEN HYDRAULIC PUMPS WERE REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE FLIGHT CONTROLS WERE CYCLED SEVERAL TIMES WITH BOTH ENGINES OPERATING AND OPERATION CHECKED GOOD WITH NO LEAKS NOTED.  (X)
